On an asymptotically more efficient estimation of the single-index model

Ziqing Chang, Liugen Xue, Lixing ZHU*

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

28 Citations (Scopus)


In this note, we revisit the single-index model with heteroscedastic error, and recommend an estimating equation method in terms of transferring restricted least squares to unrestricted least squares: the estimator of the index parameter is asymptotically more efficient than existing estimators in the literature in the sense that it is of a smaller limiting variance.

Original languageEnglish
Pages (from-to)1898-1901
Number of pages4
JournalJournal of Multivariate Analysis
Issue number8
Publication statusPublished - Sept 2010

Scopus Subject Areas

  • Statistics and Probability
  • Numerical Analysis
  • Statistics, Probability and Uncertainty

User-Defined Keywords

  • Asymptotical efficiency
  • Least squares estimation
  • The single-index model


Dive into the research topics of 'On an asymptotically more efficient estimation of the single-index model'. Together they form a unique fingerprint.

Cite this